# SDR 99FDEA00347

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK AT APPROX 2 DEG WITH THE FLAP SYS NR 1 AND NR 2 FLAP FAULT LIGHTS ILLUM ON O/H PAN'L AND ECAM MSG NR 1 AND NR 2 FLAP FAULT.  *S/D*  REMOVED AND REPLACED NR 1 AND NR 2 SFCC'S, FLAPS HANDLE CSU, AND NR 4 LEFT FLAP JACKSCREW.  OPS CHECK OK.
